RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 11, Pages 1802–1820 (Mi zvmmf1584)  

This article is cited in 5 scientific papers (total in 7 papers)

Majorizing schemes on unstructured grids in the space of indeterminate coefficients

O. M. Belotserkovskiia, A. S. Kholodovb

a Institute for Computer Aided Design of RAS, Moscow
b Moscow Institute of Physics and Technology

Full text: PDF file (2959 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:11, 1730–1747

Bibliographic databases:
UDC: 519.634
MSC: Primary 65M06; Secondary 65M12, 65N12, 35J25, 65N06, 35K15, 35L15
Received: 25.02.1999

Citation: O. M. Belotserkovskii, A. S. Kholodov, “Majorizing schemes on unstructured grids in the space of indeterminate coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 39:11 (1999), 1802–1820; Comput. Math. Math. Phys., 39:11 (1999), 1730–1747

Citation in format AMSBIB
\Bibitem{BelKho99}
\by O.~M.~Belotserkovskii, A.~S.~Kholodov
\paper Majorizing schemes on unstructured grids in the space of indeterminate coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 11
\pages 1802--1820
\mathnet{http://mi.mathnet.ru/zvmmf1584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728970}
\zmath{https://zbmath.org/?q=an:0981.65098}
\elib{https://elibrary.ru/item.asp?id=13323521}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 11
\pages 1730--1747


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1584
  • http://mi.mathnet.ru/eng/zvmmf/v39/i11/p1802

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tolstykh A.I., Shirobokov D.A., “On using radial basis functions in a “finite difference mode” with applications to elasticity problems”, Computational Mechanics, 33:1 (2003), 68–79  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. A. I. Tolstykh, D. A. Shirobokov, “Meshless method based on radial basis functions”, Comput. Math. Math. Phys., 45:8 (2005), 1447–1454  mathnet  mathscinet  zmath
    3. Tolstykh A.I., Shirobokov D.A., “Using radial basis functions in a “finite difference mode””, Cmes-Computer Modeling in Engineering & Sciences, 7:2 (2005), 207–222  mathscinet  isi
    4. M. K. Kerimov, L. I. Turchak, A. S. Kholodov, “On the 80th birthday of Academician Oleg Mikhailovich Belotserkovskii”, Comput. Math. Math. Phys., 46:8 (2006), 1277–1282  mathnet  crossref  mathscinet
    5. D. A. Shirobokov, “On the construction of second-to-fourth-order accurate approximations of spatial derivatives on an arbitrary set of points”, Comput. Math. Math. Phys., 46:6 (2006), 1023–1043  mathnet  crossref  mathscinet
    6. A. S. Kholodov, “On thermoelastic deformations in graphene and analogous two-dimensional materials”, Math. Models Comput. Simul., 8:5 (2016), 513–522  mathnet  crossref  elib
    7. A. I. Lobanov, “Nauchnye i pedagogicheskie shkoly Aleksandra Sergeevicha Kholodova”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 561–579  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:287
    Full text:118
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020